MAUDE Adverse Event Report: ALPHATEC SPINE INC TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71003-051
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records revealed no manufacturing or processing related irregularities.The trestle luxe plate was found to be properly manufactured and released in accordance with design specifications.Root cause cannot be determined.The condition of the returned plate does not allow for a comprehensive evaluation.
 
Event or Problem Description
During revision surgery for an unrelated issue (patient accident & re-fractured upper levels) the surgeon noticed the sliding gold mechanism of the plate had been broken.

Brand Name
TRESTLE LUXE ANTERIOR CERVICAL PLATING SYSTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key9588593
Report Number2027467-2019-00066
Device Sequence Number367276
Product Code KWQ
UDI-Device Identifier00844856067103
UDI-Public(01)00844856067103(10)715609
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71003-051
Device Catalogue Number71003-051
Device Lot Number715609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR